A foliated metric rigidity theorem for higher rank irreducible symmetric spaces

S. Adams, L. Hernández

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let F be a foliation of a compact manifold with a transverse invariant measure of finite total mass. We prove that if F admits a leafwise metric such that every leaf is an irreducible symmetric space of noncompact type and higher rank, then any other leafwise metric of nonpositive curvature is also symmetric along any leaf in the support of the transverse measure. A rank one version of this result is also exposed.

Original languageEnglish (US)
Pages (from-to)483-521
Number of pages39
JournalGeometric and Functional Analysis
Volume4
Issue number5
DOIs
StatePublished - Sep 1 1994

Fingerprint Dive into the research topics of 'A foliated metric rigidity theorem for higher rank irreducible symmetric spaces'. Together they form a unique fingerprint.

Cite this